⁠
Product Img

3.89 EUR


PARACETAMOL-ratiopharm 250 mg Z�pfchen 10 St

Description

Paracetamol-ratiopharm 250 Z�pfchen Wirkstoff: Paracetamol Anwendungsgebiete: Leichte bis m��ig starke Schmerzen, Fieber. Paracetamol-ratiopharm 250 Z�pfchen f�r Kinder im Alter von 2 - 8 Jahren (13 - 25kg) Read more

Discover our huge selection of products from international online stores.

compare-icon compare-icon
Compare

Browse through our catalog and find the product you are searching.

review-icon review-icon
Review

Read through all of the provided information.

vendor-icon vendor-icon
Choose

Pick the store that offers the greatest value and follow the provided link.

gift-icon

Enjoy